# SDR 2008UALA05713

- Difficulty date: September 13, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 61,943 hours, 20,484 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE ARMING LIGHT INOP.  FOUND SLIDE LIGHT INOP. DOOR VERIFIED TO BE ARMED.  RELAMPED ARMING LIGHT, CHECKS OKAY.
